MathSciNet Relay Station
MathSciNet bibliographic data
MR2022385 (2004m:55005) 55M30
Fernández-Suárez, Lucía; Gómez-Tato, Antonio; Strom, Jeffrey; Tanré, Daniel The Lusternik-Schnirelmann category of $\rm Sp(3)$. Proc. Amer. Math. Soc. 132 (2004), no. 2, 587–595.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement